# SDR XGNA202402150004

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- Aircraft time: 24,602 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 9562001073
- Part serial: 528
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 24,602 hours
- Component: Horizontal Stab, Beech, NA
- Component part number: 96620005623
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 1.0 INCH IN LENGTH IN FORWARD LOWER FLANGE OF AFT INBOARD RIB AT HORIZONTAL STABILIZER STA 00.000. CRACK FROM AFT END OF FLANGE THROUGH THE FIRST RIVET AND THEN SPLITTING OFF INTO 2 CRACKS WITH THE MAIN CRACK ALMOST INTO THE SECOND RIVET AND THE OTHER CRAFT MOVING INTO THE RADIUS OF THE LOWER FLANGE BEND.
